Ingrredients In Unisom
Once ingested (as syrup or tablet),. Pseudoephedrine is a decongestant, and works by acting on alpha receptors that lie on the walls of blood vessels, including those which supply blood to the nose and sinuses Vicks DayQuil FAQ Q: What does DayQuil do? A: The DayQuil line of products offers non-drowsy relief of your worst cold and flu symptoms, so you can get your power back and enjoy the day Dextromethorphan and acetaminophen (paracetamol). Herbal sleep aid ingredients can be helpful, but it often takes a bit of experimentation and a willingness to try different things to find the right thing. The dextromethorphan helps with cough suppression. I remember waking up once - but overalll I think I slept more soundly..This eMedTV page lists various ingredients in Benadryl, including the active ingredient, inactive ingredients, and ingredients used in generic versions of the drug I tried my new sleeping concoction last night. I think it worked as well if not better than the trazadone I've been taking. ingrredients in unisom 2 dextromethorphan capsules of 15mg each and one Unisom 25mg (doxylamine succinate.) This is my version of pharma's Nyquil suggestion. The many variations of DayQuil and NyQuil have two primary purposes - cough suppression and pain relief. Benadryl contains one active ingredient, plus several different inactive ingredients. Best sleep aid ingredients Considering how many different sleep aid ingredients there are to choose from these days, finding the best sleep aid can be downright confusing BENADRYL ® Allergy Relief Plus Decongestant capsules contain two active ingredients, acrivastine (see above), and pseudoephedrine (a nasal decongestant).